Alert archive / Florida / Flash Flood Warnings in 2018
Flash Flood Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at Jul 22, 2018, 4:19 PM EDT for Columbia County, Gilchrist County, Suwannee County, Florida. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2018, 4:19 PM EDT (20:19 UTC)
- Expired
- Jul 22, 2018, 5:33 PM EDT
- In force
- 74 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, FL, Gilchrist County, FL, Suwannee County, FL
The radar
The Moody AFB radar (KVAX), 102 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2402 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.1
The text
As transmitted.
120
WGUS52 KJAX 222019
FFWJAX
FLC023-041-121-222215-
/O.NEW.KJAX.FF.W.0002.180722T2019Z-180722T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
419 PM EDT SUN JUL 22 2018
The National Weather Service in Jacksonville has issued a
* Flash Flood Warning for...
North central Gilchrist County in northern Florida...
Southwestern Columbia County in northern Florida...
Southeastern Suwannee County in northern Florida...
* Until 615 PM EDT.
* At 419 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three to five inches of
rain have already fallen. Flash flooding is expected to begin
shortly.
* Some locations that will experience flooding include...
Ichetucknee Spring, Fort White, Obrien, Branford and Hildreth.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3006 8270 2987 8271 2990 8292 2990 8291
2992 8293 2993 8292 2996 8293 2996 8295
2999 8296 3001 8298 3001 8300 3003 8301
3005 8304
$$
HESS1 follow-up statement
228
WGUS72 KJAX 222133
FFSJAX
Flash Flood Statement
National Weather Service Jacksonville FL
533 PM EDT SUN JUL 22 2018
FLC023-041-121-222143-
/O.CAN.KJAX.FF.W.0002.000000T0000Z-180722T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gilchrist FL-Columbia FL-Suwannee FL-
533 PM EDT SUN JUL 22 2018
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL GILCHRIST...SOUTHWESTERN
COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES IS CANCELLED...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3006 8270 2987 8271 2990 8292 2990 8291
2992 8293 2993 8292 2996 8293 2996 8295
2999 8296 3001 8298 3001 8300 3003 8301
3005 8304
$$
HESSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 4:08 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 22, 4:08 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 408 PM EDT Sun Jul 22 2018 ...TRAINING STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS NORTH CENTRAL FLORIDA... .SHORT TERM (Tonight through Tuesday)... Active afternoon continues as strong to severe training storms continue across north central Florida. Unstable air continues to feed into this complex off the Gulf of Mexico, and storms have remained almost stationary along a boundary extending southwest from Suwannee to Marion counties. Northeast of this boundary the atmosphere remains pretty stable as convective debris clouds have overcome the lingering boundary in that area. Beyond the current convective complex, some uncertainty revolves around how the convection upstream near the Alabama/Georgia border and a speed max approaching the I-75 corridor from the upper level low over Tennessee will impact the forecast area the remainder of this evening. 0-6km Bulk Shear remains highest in this area (30 to 40 knots), though drier air has limited instability somewhat. Will continue to watch as outflow surges northwestward through southeast Georgia and reaches storms firing north of the Altamaha River valley but southeast Georgia may be the first areas cleared from the Severe Thunderstorm Watch 303 if convection initiation fails over the next few hours. Jacksonville metro area remains a possible target if the upstream convection organizes over the next few hours. After this evening's storms, drier air in the mid and upper levels will work in during the overnight hours as the upper level low slowly sinks southward. Southwest flow will continue on Monday, and bring another round of scattered showers and storms to the area, focusing mostly on northeast Florida and moving into southeast Georgia later in the evening. Overall shear values are less in the coming days, so outside of a few stronger storms from boundary collisions and if 500mb temperatures are a little slower than forecast to warm, heavy rainfall will be the primary hazard. A similar day is expected on Tuesday as surface low develops and moves into the area, and the upper level low weakens into a broad trough over much of the Southeast. .LONG TERM (Wednesday through Sunday)... Southwest flow continues through the first part of the weekend, with storm coverage gradually decreasing from Wednesday onward as heights rise subtly and mean upper level ridging develops across most of the Southeast. && .AVIATION... Strong to severe thunderstorms with gusty winds, hail, and IFR/MVFR ceilings and visibility will continue across northern Florida today, and develop across southeast Georgia this afternoon and evening. Outside of storms, VFR conditions with winds favoring a southwest to west direction at 10 to 15 knots will continue until sunset when winds will become light and variable outside of convection. Patchy MVFR fog/stratus is possible overnight and early Monday morning, but confidence is low to include at the TAF sites at this time. && .MARINE... The possibility for strong to severe thunderstorms continues for the waters this afternoon, and the threat remains for scattered storms through much of the week. Outside of storms, southwest winds will continue as low pressure develops over the Carolinas and drops southward early next week. Speeds generally in the 10-15 knot range may increase to cautionary levels offshore. Rip Currents: Low risk today, with a moderate risk for northeast Florida beaches on Monday. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 90 73 90 / 40 50 30 70 SSI 76 87 77 88 / 40 50 30 60 JAX 74 91 74 90 / 60 50 30 60 SGJ 74 89 74 88 / 80 50 20 60 GNV 74 91 74 89 / 80 50 20 70 OCF 75 87 73 87 / 50 40 30 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Elsenheimer/Sandrik/
In the hours before
Local storm report, Jul 22, 2:36 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
236 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL PALATKA 29.65N 81.66W
07/22/2018 E0.75 INCH PUTNAM FL BROADCAST MEDIA
MEDIA RELAYED A REPORT OF BETWEEN 0.5 AND 1.0 INCH SIZE
HAIL FALLING IN PALATKA FROM A PUBLIC CITIZEN.
&&
RBRICKERLocal storm report, Jul 22, 3:03 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
303 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG EAST PALATKA 29.65N 81.60W
07/22/2018 PUTNAM FL 911 CALL CENTER
MULTIPLE TREES FELL DOWN FROM HIGH WINDS AND CAUSED A
POWERLINE TRANSFORMER TO BLOW OUT.
&&
RBRICKERSpecial weather statement, Jul 22, 3:03 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
303 PM EDT SUN JUL 22 2018
FLZ036-040-221930-
Alachua FL-Marion FL-
303 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA AND NORTH
CENTRAL MARION COUNTIES UNTIL 330 PM EDT...
At 303 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cross Creek, or 9 miles northwest of Citra, moving east at 25 mph.
Nickel size hail and wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Hawthorne, Cross Creek, Rochelle, Micanopy, McIntosh, Lochloosa and
Grove Park.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern and northeastern Florida.
LAT...LON 2948 8235 2954 8235 2967 8206 2958 8205
2947 8206 2942 8230
TIME...MOT...LOC 1903Z 257DEG 21KT 2950 8224
MCGINNISSpecial weather statement, Jul 22, 3:16 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
316 PM EDT SUN JUL 22 2018
FLZ021-022-030-031-035-036-222000-
Columbia FL-Union FL-Suwannee FL-Alachua FL-Bradford FL-Gilchrist FL-
316 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILCHRIST...
NORTHWESTERN ALACHUA...WEST CENTRAL BRADFORD...SOUTHWESTERN UNION...
SOUTHWESTERN COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES UNTIL 400 PM
EDT...
At 316 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort White, or near Ichetucknee Spring, moving east at 20 mph.
Nickel size hail and wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Worthington Spring, Ichetucknee Spring, Alachua, High Springs, Fort
White, Worthington Springs, Groves, Providence, Beasley and Upland
Pines.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Florida.
LAT...LON 2984 8276 2994 8286 3002 8273 3000 8227
2973 8232
TIME...MOT...LOC 1916Z 279DEG 18KT 2992 8266
MCGINNISSpecial weather statement, Jul 22, 3:52 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
352 PM EDT SUN JUL 22 2018
FLZ031-032-036-037-040-222030-
Putnam FL-Alachua FL-Bradford FL-Marion FL-Clay FL-
352 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR ALACHUA...SOUTHEASTERN
BRADFORD...MARION...CENTRAL PUTNAM AND SOUTHWESTERN CLAY COUNTIES
UNTIL 430 PM EDT...
At 352 PM EDT, Doppler radar was tracking a strong thunderstorm near
Emeralda, moving southeast at 65 mph.
Nickel size hail, excessive cloud-to-ground lightning and wind gusts
of 45 to 55 mph can be expected along with possible minor damage.
Locations impacted include...
Gainesville, Ocala, Crescent City, Interlachen, Pomona Park, Salt
Springs, Citra, Lynne, Melrose and Fort McCoy.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern and northeastern Florida.
LAT...LON 2927 8241 2948 8241 2948 8255 2954 8256
2954 8259 2978 8260 2973 8229 2988 8227
2951 8152 2940 8148 2939 8144 2932 8168
2928 8164 2896 8166 2896 8203
TIME...MOT...LOC 1952Z 316DEG 58KT 2901 8181
SANDRIKSpecial weather statement, Jul 22, 4:02 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
402 PM EDT SUN JUL 22 2018
FLZ021-035-222045-
Suwannee FL-Gilchrist FL-
402 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GILCHRIST AND
SOUTHEASTERN SUWANNEE COUNTIES UNTIL 445 PM EDT...
At 401 PM EDT, Doppler radar was tracking a strong thunderstorm near
Obrien, or 11 miles west of Ichetucknee Spring, moving east at 20
mph.
Nickel size hail and wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Obrien, Mcalpin, Branford and Hildreth.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Florida.
LAT...LON 3015 8306 3013 8279 2999 8279 2999 8276
2997 8276 2994 8280 2993 8277 2985 8274
2985 8288 2989 8288 2988 8289 2990 8290
2989 8292 2996 8293 2996 8295 2999 8296
3001 8298 3001 8300 3003 8301 3006 8305
TIME...MOT...LOC 2001Z 270DEG 16KT 2996 8296
MCGINNISThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 11:07 AM EDT | Special Marine Warning | JAX | 53 min | |
| Jul 22, 11:10 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 50 min |
| Jul 22, 11:21 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Gilchrist | 39 min |
| Jul 22, 11:36 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Suwannee | 39 min |
| Jul 22, 11:41 AM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 35 min |
| Jul 22, 11:46 AM EDT | Severe Thunderstorm Warning | JAX | Flagler | 28 min |
| Jul 22, 11:54 AM EDT | Special Marine Warning | JAX | 30 min | |
| Jul 22, 12:05 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 25 min |
| Jul 22, 12:12 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Union | 48 min |
| Jul 22, 12:18 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Jul 22, 12:23 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 52 min |
| Jul 22, 12:34 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 41 min |
| Jul 22, 12:38 PM EDT | Special Marine Warning | JAX | 52 min | |
| Jul 22, 12:41 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 49 min |
| Jul 22, 12:43 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 32 min |
| Jul 22, 12:48 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 42 min |
| Jul 22, 12:51 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Columbia, Union | 3 hr |
| Jul 22, 12:51 PM EDT | Areal Flood Advisory | JAX | Putnam, Saint Johns | 3 hr |
| Jul 22, 12:58 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 47 min |
| Jul 22, 1:06 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 40 min |
| Jul 22, 1:12 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford | 3 hr |
| Jul 22, 1:22 PM EDT | Special Weather Statement | JAX | Putnam | 53 min |
| Jul 22, 1:25 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 50 min |
| Jul 22, 1:26 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 34 min |
| Jul 22, 1:29 PM EDT | Special Weather Statement | JAX | Flagler | 46 min |
| Jul 22, 1:31 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 44 min |
| Jul 22, 1:33 PM EDT | Special Weather Statement | JAX | Gilchrist | 42 min |
| Jul 22, 1:38 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Suwannee, Union | 52 min |
| Jul 22, 1:43 PM EDT | Areal Flood Warning | JAX | Alachua | 3 hr |
| Jul 22, 1:48 PM EDT | Special Weather Statement | JAX | Clay, Saint Johns | 42 min |
| Jul 22, 1:54 PM EDT | Areal Flood Warning | JAX | Alachua, Columbia, Suwannee, Union | 3 hr |
| Jul 22, 2:01 PM EDT | Special Weather Statement | JAX | Alachua | 29 min |
| Jul 22, 2:04 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 41 min |
| Jul 22, 2:07 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 113 min |
| Jul 22, 2:10 PM EDT | Areal Flood Advisory | JAX | Alachua, Clay, Flagler, Marion, Putnam, Saint Johns | 2 hr |
| Jul 22, 2:13 PM EDT | Special Marine Warning | JAX | 46 min | |
| Jul 22, 2:15 PM EDT | Areal Flood Warning | JAX | Alachua, Bradford, Union | 3 hr |
| Jul 22, 2:19 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Jul 22, 2:20 PM EDT | Special Weather Statement | JAX | Bradford, Union | 40 min |
| Jul 22, 2:23 PM EDT | Areal Flood Warning | JAX | Alachua, Marion, Putnam | 3 hr |
| Jul 22, 2:24 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist, Suwannee | 51 min |
| Jul 22, 2:31 PM EDT | Areal Flood Advisory | JAX | Marion | 3 hr |
| Jul 22, 2:32 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Columbia, Union | 28 min |
| Jul 22, 2:35 PM EDT | Special Weather Statement | JAX | Alachua | 25 min |
| Jul 22, 2:42 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 36 min |
| Jul 22, 2:45 PM EDT | Areal Flood Advisory | JAX | Bradford, Columbia, Union | 2 hr |
| Jul 22, 2:48 PM EDT | Areal Flood Advisory | JAX | Alachua, Columbia, Gilchrist, Suwannee | 117 min |
| Jul 22, 3:03 PM EDT | Special Weather Statement | JAX | Alachua | 27 min |
| Jul 22, 3:06 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Union | 24 min |
| Jul 22, 3:09 PM EDT | Flash Flood Warning | JAX | Alachua, Columbia, Union | 113 min |
| Jul 22, 3:12 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 33 min |
| Jul 22, 3:16 PM EDT | Special Weather Statement | JAX | Union | 44 min |
| Jul 22, 3:20 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist | 40 min |
| Jul 22, 3:21 PM EDT | Areal Flood Warning | JAX | Alachua, Columbia, Gilchrist, Suwannee | 3 hr |
| Jul 22, 3:21 PM EDT | Tornado Warning | JAX | Alachua, Columbia | 24 min |
| Jul 22, 3:38 PM EDT | Areal Flood Warning | JAX | Marion, Putnam | 3 hr |
| Jul 22, 3:41 PM EDT | Areal Flood Warning | JAX | Columbia, Union | 61 min |
| Jul 22, 3:47 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Suwannee | 12 min |
| Jul 22, 3:52 PM EDT | Special Weather Statement | JAX | Alachua, Marion, Putnam | 38 min |
| Jul 22, 4:02 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jul 22, 4:06 PM EDT | Areal Flood Advisory | JAX | Alachua, Marion | 114 min |
| Jul 22, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Gilchrist, Suwannee | 23 min |
| Jul 22, 4:31 PM EDT | Areal Flood Warning | JAX | Marion | 119 min |
| Jul 22, 4:31 PM EDT | Special Weather Statement | JAX | Gilchrist | 29 min |
| Jul 22, 4:38 PM EDT | Areal Flood Warning | JAX | Alachua, Gilchrist | 3 hr |
| Jul 22, 4:43 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Jul 22, 5:00 PM EDT | Areal Flood Warning | JAX | Marion | 2 hr |
| Jul 22, 5:01 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 29 min |
| Jul 22, 5:15 PM EDT | Areal Flood Warning | JAX | Alachua, Marion | 83 min |
| Jul 22, 5:17 PM EDT | Special Weather Statement | JAX | Marion | 28 min |
| Jul 22, 5:47 PM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
| Jul 22, 6:05 PM EDT | Special Weather Statement | JAX | Gilchrist | 40 min |
| Jul 22, 6:07 PM EDT | Special Weather Statement | JAX | Hamilton | 38 min |
| Jul 22, 6:14 PM EDT | River Flood Warning | JAX | Alachua, Union | 16 days |
| Jul 22, 6:14 PM EDT | River Flood Warning | JAX | Alachua, Columbia | 20 days |
| Jul 22, 6:20 PM EDT | Special Weather Statement | JAX | Marion | 40 min |
| Jul 22, 6:31 PM EDT | Special Weather Statement | JAX | Suwannee | 44 min |
| Jul 22, 6:47 PM EDT | Special Weather Statement | JAX | Gilchrist | 43 min |
| Jul 22, 6:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jul 22, 6:58 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 36 min |
Nearby
Flash Flood Warnings in Florida, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.